Translator Disclaimer
May, 2004 Uniqueness via Probabilistic Interpretation for the Discrete Coagulation Fragmentation Equation
Benjamin Jourdain
Commun. Math. Sci. 2(S1): 75-83 (May, 2004).

Abstract

In this paper, supposing that either the initial data is small or the fragmentation phenomenon dominates the coagulation, we associate a nonlinear stochastic process with any solution of the mass-flow equation obtained from the discrete Smoluchowski coagulation fragmentation equation by a natural change of variables. This enables us to deduce uniqueness for the mass flow equation and therefore for the corresponding Smoluchowski equation thanks to a coupling argument.

Citation

Download Citation

Benjamin Jourdain . "Uniqueness via Probabilistic Interpretation for the Discrete Coagulation Fragmentation Equation." Commun. Math. Sci. 2 (S1) 75 - 83, May, 2004.

Information

Published: May, 2004
First available in Project Euclid: 2 July 2004

zbMATH: 1153.82341
MathSciNet: MR2119875

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2 • No. S1 • May, 2004
Back to Top